# SDR DL757071570

- Difficulty date: November 9, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 52,516 hours, 23,746 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7313674
- Part serial: 0710
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIEVED EQUIP OVERHEAT EICAS MSG IN FLT SMELLED SMOKE HEARD EQUIP FAN C/B POP.  FOUND FAN 1 INOP REPLACED NR 1 FWD EQUIPMENT COOLING SUPPLY, CLEARED MSG CKS GOOD.
